# SDR GTIA2023050437159

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 19,913 hours, 8,913 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725145320000
- Condition: Damaged
- Location: Access Panel 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON CUT OUT OF ACCESS PNL 540KB FUEL TANK LH WING.  RAF-01 3057631-02 GENERATED-PERFORMED PERMANENT REPAIR ON CUTOUT OF ACCESS PANEL 540KB FUEL TANK LH WING IAW A320 SRM 57-21-11-300-002 AND EA# 57-0151-23. THIS REPAIR IS CATEGORY A. REF NR 2023-234138
